# SDR SWAA2023072572112

- Difficulty date: June 27, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-409624<[01] REPLACED INNER CHORD LOCATED BTW BS285.62 TO BS360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 141A8110; SHEET 11; REV.- DWG NO. 141A8110; SHEET 10; REV. A. AND DWG NO. 140A9810; SHEET 26; REV - SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED INNER CHORD LOCATED BTW BS285.62 TO BS360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 141A8110; SHEET 11; REV.- DWG NO. 141A8110; SHEET 10; REV. A. AND DWG NO. 140A9810; SHEET 26; REV -  SEE INDIVIDUAL SIGNS-OFF BELOW.RII
